Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with HPV and bacterial infection. Stopped smoking weed. Feeling tired, light headed and getting cramps. Are these due to the HPV and infection?

I recently went to the doc.s & found out I have HPV and I had a bacterial infection . I took all my medication for the bacterial infection but I know my body, and stuff still ain t right. I can t concentrate at all (but I recently quit smokin weed and I was smoking ALOT so I m not sure if that s actualy a symptom or just because I m permifried) I have no energy ever, I m often tiered. I often get cramps after I eat. I am often light headed, sometimes eating will help the light headedness other times it seems to be what caused it. I also have been experiencing back pains right under my rib s and this pain is in the front (just alot worse in the back) Could any of this be related to the HPV or the bacterial infection? Or do I need to go back to the Doc.s. Any Idea s of what s going on?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

These symptoms seem more related to stopping smoking rather than infections.I think a primary evaluation by your doctor should be considered.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor